# SDR 97ZZZX5066

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7088
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 151PS01A6A
- Condition: Failed
- Location: Engine Start
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH UNIT OPERATES INTERMITTENTLY IN 'ON' POSITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
